# SDR ASMF200407004

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 49,743 hours, 28,509 cycles
- Engine: Pwa JT8D219
- Engine time: 29,938 hours, 12,379 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid Valve
- Part number: V3400283
- Part serial: 97
- Condition: Failed
- Location: Lt Engine
- Part time: 529 hours, 329 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DIFFERENCE BETWEEN ENGINES PARAMETERS. LT FCU SOLENOID WAS REPLACED IAW MM 73-20-05 AND TEST IAW MM 73-20-01, ALL CORRECT. DURING ENGINE NR 1 START FAIL CONTINUED, AIR/GROUND SENSOR R2-308 WAS REPLACED, TEST CORRECT. FLIGHT WAS CANCELLED AND DURING OVERNIGHT SERVICE, FUNCTIONAL TEST AND ENGINE RUNNING WERE PERFORMED IAW MM 71-00-01, ALL CORRECT.
